# SDR RAIA2018111050003

- Difficulty date: November 5, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL HAVE PITTING CORROSION BETWEEN FRAME 37 AND 38....REMOVED AND REPLACED L/H FLOOR SILL AT FRAME 37 AND 38.
